MathSciNet Relay Station
MathSciNet bibliographic data
MR2012899 (2004h:43010) 43A80 (22E25 42B30)
Ben Farah, S.; Mokni, K. Uncertainty principle and the $L\sp p$-$L\sp q$-version of Morgan's theorem on some groups. Russ. J. Math. Phys. 10 (2003), no. 3, 245–260.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement